# SDR DL76G040427

- Difficulty date: May 10, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 23,608 hours, 3,794 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WITH GEAR DOORS EICAS MESSAGE AFTER RAISING   GEAR LEVER AND THE THREE GEAR LIGHTS EXTINGUISHED. CYCLED   GEAR DOWN THEN UP. AGAIN SAME INDICATIONS. GEAR DOWN LOCKED OK. CLEANING PROXIMITY SWITCHES ALL GEARS AND PERFORMED OPERATIONAL TEST OF MAIN AND NOSE LANDING GEAR NORMAL. EXTENSION AND RETRACTION CHECKED ALL DOORS ALIGNED WITH THE BODY CONTOUR. BITE PSEU. NO FAULTS. REPLACED PSEU AS A      PRECAUTION PER M.M. 32-09-04 AND TESTED GOOD.
